MAUDE Adverse Event Report: MEDTRONIC, INC COUGAR XT; WIRE, GUIDE, CATHETER

MEDTRONIC, INC COUGAR XT; WIRE, GUIDE, CATHETER
Model Number LVCXT190J
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/07/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that during the implant procedure the guidewire broke and a portion remained in the coronary sinus.When the guidewire piece was removed, it was noted the distal end was missing.An interventionist was called to the procedure and the remaining guidewire piece was snared from the heart.The implant procedure was then completed as planned.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Product event summary: the guidewire was returned and analyzed the analysis indicated that the guidewire was kinked/buckled.Visual analysis of the lead indicated damage during use.If information is provided in the future, a supplemental report will be issued.

Brand Name
COUGAR XT
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
MEDTRONIC, INC
37a cherry hill dr
danvers MA 01923
MDR Report Key7923662
Report Number1220452-2018-00113
Device Sequence Number16596103
Product Code DQX
UDI-Device Identifier00643169453296
UDI-Public00643169453296
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K032899
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/04/2021
Device Model NumberLVCXT190J
Device Catalogue NumberLVCXT190J
Device Lot NumberG18A05870
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/17/2018
Initial Date Received by Manufacturer 09/07/2018
Supplement Date Received by Manufacturer02/28/2019
Initial Report FDA Received Date10/01/2018
Supplement Report FDA Received Date03/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age81 YR